# SDR SWAA2023120618096

- Difficulty date: November 4, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK LOC BS 727E LBL 17.24 AT AFT CARGO COMPARTMENT 2023-682179<[01] TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 600D; SN: 210138103; DUE DATE: 02-MAY-24;[02] REPAIRED CARGO TRACK LOC LOCATED LBBL 17.24 LOC. AT BS 727B PLUS 10 INCH AND BS 727E PLUS 8 INCH AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 PARAGRAPH 4. SEE INDIVIDUAL SIGN OFF BELOW;[[07] CORRECTED STEP 6 PERFORMED PERMANENT REPAIR ON CARGO TRACK LOC LOCATED AT LBL 17.24 BTW BS 727B PLUS 10 INCH AND BS 727E PLUS 8 INCH AT AFT CARGO COMPARTMENT IAW EA # 23-153-03418. SEE INDIVIDUAL SIGNOFFS BELOW. RII.
